Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 237, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jun 4, 2007, 2:12 PM CDT for Burnet County, Texas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2007, 2:12 PM CDT (19:12 UTC)
- Expired
- Jun 4, 2007, 2:45 PM CDT
- In force
- 33 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Counties, with a storm outline in the text
County Burnet County, TX
The radar
The Ft Hood radar (KGRK), 75 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.2 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 225 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 1669 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KEWX 041912
SVREWX
TXC053-041945-
/O.NEW.KEWX.SV.W.0237.070604T1912Z-070604T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
212 PM CDT MON JUN 4 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BURNET COUNTY IN SOUTH CENTRAL TEXAS...
THIS INCLUDES THE CITIES OF...BURNET...BERTRAM...
* UNTIL 245 PM CDT
* AT 207 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL. THIS STORM WAS LOCATED 10 MILES NORTH OF BERTRAM...AND
MOVING SOUTHEAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
9 MILES NORTHEAST OF BERTRAM BY 220 PM CDT...
LAT...LON 3101 9809 3090 9841 3065 9837 3067 9804
3094 9789
$$1 follow-up statement
000
WWUS54 KEWX 041922
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
221 PM CDT MON JUN 4 2007
TXC053-041945-
/O.CON.KEWX.SV.W.0237.000000T0000Z-070604T1945Z/
BURNET TX-
221 PM CDT MON JUN 4 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR BURNET COUNTY...
AT 219 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL.
THESE STORMS WERE LOCATED 9 MILES NORTHEAST OF BERTRAM AND NEAR LAKE
BUCHANAN...MOVING SOUTHEAST AT 20 MPH.
LAT...LON 3101 9809 3090 9841 3065 9837 3067 9804
3094 9789
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 12:39 PM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, Jun 4, 12:39 PM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1239 PM CDT MON JUN 4 2007 .AVIATION... VFR SKIES WILL PREVAIL WITH MAINLY SCATTERED CUMULUS AND HIGHER BASED CLOUDS. OCNL MAINLY VFR CIGS CAN BE EXPECTED WITH SOME MVFR CIGS AND VSBYS IN AND NEAR SHRA/TSRA. BEST CHANCES FOR SHRA AND TSRA WILL BE UNTIL 03Z MOST AREAS WITH ANOTHER GOOD CHANCE BETWEEN 06Z AND 15Z ALONG THE RIO GRANDE. SOME TSRA COULD BECOME SEVERE WITH WIND GUSTS TO 50 KTS AND LARGE HAIL SURFACE AND ALOFT. W TO NW WINDS AROUND 10 KTS OR LESS WILL PREVAIL, BECOMING VARIABLE LESS THAN 5 KTS AFTER 03Z. && .PREV DISCUSSION... /ISSUED 1041 AM CDT MON JUN 4 2007/ UPDATE... THERE ARE FEWER CLOUDS AROUND THE EASTERN HALF OF THE CWA THIS MORNING THAN WE PREVIOUSLY ANTICIPATED. HAVE ADJUSTED SKY GRIDS TO BETTER MATCH MORNING TREND. ALSO MADE SOME MINOR TWEAKS TO TEMPS...DEW POINTS...AND RH GRIDS WHICH WONT AFFECT ZONES. STILL LOOKING FOR SHOWERS AND THUNDERSTORMS TO REDEVELOP THIS AFTERNOON AND EVENING AS THE SHORT WAVE MOVES ACROSS. NEW ZONE FORECAST OUT SHORTLY. PREV DISCUSSION... /ISSUED 638 AM CDT MON JUN 4 2007/ AVIATION... SCATTERED CLOUDS AROUND AND ABOVE 10 THSD FT THRU 16Z BECOMING 5 THSD TO 10 THSD FEET SCATTERED WITH SCATTERED TO BROKEN CLDS ABOVE 10 THSD FEET AFTER 17Z. SCATTERED TSRA MAY DEVELOP AGAIN FROM AROUND 20Z TO 05Z. CONDITIONS ARE FORECAST TO BECOME 10 THSD SCATTERED WITH SCATTERED TO BROKEN CLOUDS ABOVE 10 THSD FEET AFTER 05Z. DISCUSSION... THE HEAVY RAINS HAVE LEFT THE AREA VERY STABLE. SOME CREEKS AREA STILL OUT OF BANKS BUT NOT IN FLOOD...AND SHOWING SLOW FALLS. A THUNDERSTORMS COMPLEX AROUND ABILENE IS MOVING EAST SOUTHEAST AND MAY REACH BURNET COUNTY THIS MORNING. BUT IT IS SHOWING TENDENCIES OF WEAKENING, SO IT MIGHT NOT REACH BURNET COUNTY AT ALL BUT LEFT DECENT POPS IN THIS AREA. THE NEXT SEVERAL DAYS ARE TRANSITIONS IN ALL BUT THE WINDS. CHANCE OF RAIN GOES WAY DOWN AFTER TUESDAY AS THE UPPER RIDGE BUILDS INTO THE AREA. WITH A NORTHWEST FLOW CONTINUING THROUGH TUESDAY MORNING, THE CHANCES OF RAIN STAYS IN THE PICTURE. ONCE THE UPPER RIDGE GAINS CONTROL OVER THE SOUTHERN HALF OF TEXAS, POPS GO TO NEAR ZERO AND TEMPS RISE TO NEAR RECORD LEVELS. WE WILL HAVE HOT DAYS WEDNESDAY THROUGH FRIDAY. AND BECAUSE OF THE FAIRLY TIGHT SURFACE GRADIENT AT NIGHT, THE MIN TEMPS WILL BE IN THE 70S. BY THE WEEKEND A BREAK IN THE UPPER RIDGE WILL ALLOW SOME TROPICAL SHOWERS AND THUNDERSTORMS TO FLOW NORTH ACROSS THE EASTERN COUNTIES. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 87 67 92 73 94 / 40 10 20 10 10 AUSTIN BERGSTROM INTL AIRPORT 88 64 92 72 94 / 40 20 20 10 10 DEL RIO INTL AIRPORT 91 73 97 76 99 / 20 30 20 - 10 SAN ANTONIO INTL AIRPORT 88 71 92 73 94 / 30 30 20 10 - && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && 05/04
Hazardous weather outlook, Jun 4, 5:58 AM CDT, 8 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 558 AM CDT MON JUN 4 2007 TXZ171>173-183>194-202>209-217>225-228-051100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 558 AM CDT MON JUN 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS AGAIN THIS AFTERNOON AND TONIGHT. ANOTHER AREA OF OF THUNDERSTORMS COULD DEVELOP AND MOVE ACROSS SOUTH CENTRAL TEXAS LATER TODAY OR TONIGHT FROM THE NORTHWEST. THERE IS A SLIGHT RISK THAT SOME OF THESE THUNDERSTORMS COULD BECOME SEVERE...WITH THE POTENTIAL FOR DAMAGING WINDS AND LARGE HAIL. BRIEF LOCALLY HEAVY RAIN IS ALSO POSSIBLE. .DAY TWO...TUESDAY... THERE IS A SLIGHT CHANCE OF SHOWERS OR THUNDERSTORMS TUESDAY. .DAYS THREE THROUGH SEVEN...WEDNESDAY THROUGH SATURDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY OR THIS EVENING.
In the hours before
Local storm report, Jun 4, 10:30 AM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1030 AM CDT MON JUN 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND GST INGRAM 30.08N 99.24W
06/03/2007 E70.00 MPH KERR TX CO-OP OBSERVER
0815 PM TSTM WND DMG INGRAM 30.08N 99.24W
06/03/2007 KERR TX CO-OP OBSERVER
TREES AND POWER LINES DOWN BETWEEN INGRAM AND HUNT ON
HIGHWAY 39.
0815 PM TSTM WND DMG KERRVILLE 30.04N 99.14W
06/03/2007 KERR TX CO-OP OBSERVER
TREES AND POWER LINES DOWN BETWEEN KERRVILLE AND HARPER
ON HIGHWAY 783.
0815 PM HAIL GEORGETOWN
06/03/07 E 0.75 INCH WILLIAMSON TX PUBLIC
0830 PM HAIL BASTROP 30.11N 97.31W
06/03/2007 M1.00 INCH BASTROP TX AMATEUR RADIO
TREES DOWN AND STREET FLOODING.
0835 PM TSTM WND GST 8 E FREDERICKSBURG 30.27N 98.74W
06/03/2007 E60.00 MPH GILLESPIE TX AMATEUR RADIO
ESTIMATED 60 MPH WIND GUST IN STONEWALL.
0842 PM TSTM WND DMG BASTROP 30.11N 97.31W
06/03/2007 BASTROP TX LAW ENFORCEMENT
TREES DOWN ON POWER LINES.
0850 PM TSTM WND GST TARPLEY 29.63N 99.28W
06/03/2007 E60.00 MPH BANDERA TX CO-OP OBSERVER
0850 PM TSTM WND DMG BANDERA 29.72N 99.07W
06/03/2007 BANDERA TX CO-OP OBSERVER
TREES AND POWER LINES DOWN ON HIGHWAY 173 IN BANDERA.
0905 PM TSTM WND GST 10 WNW BASTROP 30.17N 97.46W
06/03/2007 E60.00 MPH BASTROP TX AMATEUR RADIO
ESTIMATED 50 TO 60 MPH WIND GUST AT HYZTTE RESORT.
0910 PM TSTM WND DMG 5 NNW AUSTIN 30.37N 97.78W
06/03/2007 TRAVIS TX LAW ENFORCEMENT
LARGE TREE LIMB DOWN NEAR INTERSECTION OF NORTHLAND DRIVE
AND BALCONES DRIVE.
0910 PM TSTM WND GST KYLE 29.99N 97.87W
06/03/2007 M67.00 MPH HAYS TX TRAINED SPOTTER
I 35 AT MILE MARKER 215.
0913 PM TSTM WND GST BOERNE 29.80N 98.74W
06/03/2007 E60.00 MPH KENDALL TX AMATEUR RADIO
0915 PM TSTM WND DMG 1 N AUSTIN 30.32N 97.75W
06/03/2007 TRAVIS TX LAW ENFORCEMENT
TREE DOWN IN 2200 BLOCK OF SAN GABRIEL STREET NEAR
INTERSECTION WITH WEST 22ND STREET IN WEST UT CAMPUS AREA
OF CENTRAL AUSTIN.
0915 PM FLASH FLOOD 10 N AUSTIN 30.45N 97.75W
06/03/2007 WILLIAMSON TX EMERGENCY MNGR
FOUR LOW WATER CROSSINGS FLOODED IN THE AREA OF ONEIL
DRIVE AND ADELPHI DRIVE IN WATERS PARK AREA JUST
SOUTHWEST OF LOOP 1 MOPAC AND PARMER ROAD INTERSECTION.
0918 PM TSTM WND GST 16 NNW SAN ANTONIO 29.67N 98.61W
06/03/2007 M61.00 MPH BEXAR TX TRAINED SPOTTER
NEAR 1604 AND HOUSEAND.
0920 PM TSTM WND DMG NEW BRAUNFELS 29.70N 98.12W
06/03/2007 COMAL TX AMATEUR RADIO
SIGNS BLOWN DOWN ON I 35 AT EXIT 191.
0920 PM TSTM WND DMG 2 S AUSTIN 30.28N 97.75W
06/03/2007 TRAVIS TX LAW ENFORCEMENT
LARGE TREE DOWN COVERING THE ENTIRE ROADWAY IN THE 2600
BLOCK OF EASTSIDE DRIVE NEAR INTERSECTION WITH LONGBOW
LANE IN SOUTH AUSTIN.
0922 PM TSTM WND GST NEW BRAUNFELS 29.70N 98.12W
06/03/2007 M71.00 MPH COMAL TX ASOS
NEW BRAUNFELS ASOS.
0925 PM TSTM WND GST 15 N SAN ANTONIO 29.67N 98.51W
06/03/2007 E65.00 MPH BEXAR TX PUBLIC
0928 PM TSTM WND DMG 2 W NEW BRAUNFELS 29.70N 98.15W
06/03/2007 COMAL TX TRAINED SPOTTER
SIGNIFICANT TREE DAMAGE ALL AROUND LANDA PARK CAUSING
ROAD CLOSURES.
0937 PM HAIL 7 N LOCKHART 29.98N 97.68W
06/03/2007 M0.88 INCH CALDWELL TX AMATEUR RADIO
0947 PM TSTM WND DMG LOCKHART 29.87N 97.68W
06/03/2007 CALDWELL TX AMATEUR RADIO
NUMEROUS LARGE TREES DOWN. AWNING DAMAGE AT LOCKHART
FRESHMAN CAMPUS AT BOISDARC AND PECOS STREET.
0950 PM FLASH FLOOD 7 ENE AUSTIN 30.34N 97.64W
06/03/2007 TRAVIS TX EMERGENCY MNGR
WATER OVER ROADWAY. ROAD CLOSED IN 8100 BLOCK OF LOYOLA
LANE IN EAST AUSTIN.
1007 PM TSTM WND DMG 7 N LOCKHART 29.98N 97.68W
06/03/2007 CALDWELL TX AMATEUR RADIO
TREES DOWN. CITY WIDE POWER OUTAGE.
1015 PM FLASH FLOOD 8 SW AUSTIN 30.22N 97.85W
06/03/2007 TRAVIS TX EMERGENCY MNGR
LATER CROSSING FLOODED AND CLOSED 6700 BLOCK OF OLD BEE
CAVES ROAD IN OAK HILL.
1030 PM HAIL 3 NE LA GRANGE 29.94N 96.84W
06/03/2007 E0.75 INCH FAYETTE TX LAW ENFORCEMENT
1120 PM HEAVY RAIN 1 NW LA GRANGE 29.92N 96.89W
06/03/2007 M0.00 INCH FAYETTE TX UTILITY COMPANY
2.81 INCHES OF RAIN IN ONE HOUR. REPORTED BY LCRA GAGE.
DCThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:05 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 70 min |
| Jun 3, 7:16 PM CDT | Severe Thunderstorm Warning | EWX | Travis | 59 min |
| Jun 3, 7:18 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 57 min |
| Jun 3, 7:42 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie | 63 min |
| Jun 3, 7:50 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop | 55 min |
| Jun 3, 8:12 PM CDT | Flash Flood Warning | EWX | Travis, Williamson | 2 hr |
| Jun 3, 8:15 PM CDT | Severe Thunderstorm Warning | EWX | Blanco | 60 min |
| Jun 3, 8:26 PM CDT | Tornado Warning | EWX | Blanco | 34 min |
| Jun 3, 8:29 PM CDT | Severe Thunderstorm Warning | EWX | Travis | 61 min |
| Jun 3, 8:47 PM CDT | Severe Thunderstorm Warning | EWX | Hays | 58 min |
| Jun 3, 9:04 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Medina | 56 min |
| Jun 3, 9:07 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 53 min |
| Jun 3, 9:15 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Real | 60 min |
| Jun 3, 9:16 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Guadalupe | 59 min |
| Jun 3, 9:23 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 37 min |
| Jun 3, 9:28 PM CDT | Severe Thunderstorm Warning | EWX | Gonzales, Wilson | 62 min |
| Jun 3, 9:32 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Maverick, Zavala | 58 min |
| Jun 3, 9:37 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop | 53 min |
| Jun 3, 9:47 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa | 58 min |
| Jun 3, 9:59 PM CDT | Flash Flood Warning | EWX | Travis, Williamson | 2 hr |
| Jun 3, 10:00 PM CDT | Severe Thunderstorm Warning | EWX | Fayette | 60 min |
| Jun 3, 10:02 PM CDT | Flash Flood Warning | EWX | Bastrop | 3 hr |
| Jun 3, 10:06 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 39 min |
| Jun 3, 10:11 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Karnes | 64 min |
| Jun 3, 10:23 PM CDT | Severe Thunderstorm Warning | EWX | Lavaca | 67 min |
| Jun 3, 10:27 PM CDT | Tornado Warning | EWX | Fayette | 33 min |
| Jun 3, 10:51 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick | 39 min |
| Jun 3, 10:52 PM CDT | Flash Flood Warning | EWX | Fayette | 3 hr |
| Jun 3, 10:57 PM CDT | Severe Thunderstorm Warning | EWX | Fayette | 18 min |
| Jun 4, 2:18 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 27 min |
| Jun 4, 2:34 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 56 min |
| Jun 4, 2:47 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 58 min |
| Jun 4, 3:25 PM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 65 min |
| Jun 4, 3:42 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop | 63 min |
| Jun 4, 4:56 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette, Lee | 39 min |
| Jun 4, 6:12 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Lavaca | 48 min |
| Jun 4, 6:38 PM CDT | Severe Thunderstorm Warning | EWX | Gonzales, Guadalupe, Wilson | 52 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.